Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Stomach pains due to over dosage of birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor :   hi
Doctor :   how can i help you
User :   Hi I have a question about contraceptives
Doctor :   ok
Doctor :   please go ahead with medical query
User :   Iam on AAAAAAA have been for 5 months... 2 Saturdays ago I had unprotected sex. and it would be okay but I was paranoid because I missed one pill the week before, I read online that you can take 4-6 reg birth controll pills to use as Emergancy contraceptives. So I did, 6 hours a part per 2 pills... about 2 days after that I had horrible stomache pains lower and upper... and still do today! I took the last pill in my pack last night. So this is my week off... do you think the pain is caused from the pill ? Iam 21 years old and work as a CCA at a nursing home.
Doctor :   it is not safe to take so many pills at same time
Doctor :   it does has lot of side effects
User :   what im confused is it posible for the side effects to be lasting this long ?
Doctor :   yes it can have serious complications
Doctor :   as well
Doctor :   r u having pills

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor